# SDR J7SA20120106001

- Difficulty date: January 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N260FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60307
- Aircraft time: 3,356 hours, 2,346 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 4005G138Q2
- Part serial: 2242
- Condition: Failed
- Location: Right
- Part time: 1,403 hours, 1,022 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GENERATOR FAIL LIGHT ILLUMINATED RIGHT AFTER TAKEOFF WITH ASSOCIATED VIBRATION.  AIR RETURN.  REPLACED GROUND POWER MONITOR, LT AND RT GENERATOR BUSS CURRENT LIMITERS, AND RT STARTER GENERATOR.
